# SDR AUS20040340

- Difficulty date: April 26, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Seal
- Part number: B1773
- Condition: Leaking
- Location: Csd
- Part time: 37,944 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 CONSTANT SPEED DRIVE (CSD) GENERATOR DRIVE SEAL WORN AND LEAKING.
